Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

chocot

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About chocot

  • Rank
    New Member
  1. Hi everyone! I just wanted to tell spectro-jel users to check what's written on the bottle (not on the paper box) when buying your spectro jel. I've cleared my skin using spectro jel (2.5% BP) and apply it everyday. But several days ago, my acne started to appear again!! I got scared and worried that my skin might have become immuned to the jel. But yesterday, I found out that I was using the spectro jel with 5% benxoyl proxide. I checked the package(the paper box) it was in, and it is written
  2. I think it is possible that your acne tablet is causing the hairs. I am kinda sure about this because my facial hair started to grow after taking Accutane for several months too. It stopped growing after I stopped taking accutane though... And I did some googling and found out that there were some other ppl who experienced same side effects as well.
  3. Wow it was really hard to find my post.... I have started the regimen and Aquasource turned out to be okay. My skin did not become too dry yet, so I am feeling great! Thanks for the help!
  4. Hello! I've found this site today and I want to try the regimen so bad!!! But I am a bit worried if the regimen would be okay for a combination skin. I used to have an oily skin, but after having taken accutane for 2 years, my skin became combination; I have an oily T-zone, but the rest of my face is dry. I was told that having a dry skin and failing to supply moisture to the skin properly can also cause breakouts, and I read some posts here complaining that their skin became dry after tryi
×